# SDR CALA9801114

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT INBOARD SIDE OF LT WHEEL WELL FORWARD FAIRING CRACKED.  THE CRACK WAS STOP DRILLED, REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2.
